Journal of Mathematics and Statistics

A Generalization of the Frobenius Method for Ordinary Differential Equations with Regular Singular Points

Jung-Hua Chou and Raylin Wu

DOI : 10.3844/jmssp.2005.3.7

Journal of Mathematics and Statistics

Volume 1, Issue 1

Pages 3-7

Abstract

The conventional Frobenius method for second order differential equations with regular singular points is extended to differential equations of higher and lower orders. The conditions of a point being regular singular are addressed. It is also shown that Cauchy-Euler differential equations are a special case of ordinary differential equations with regular singular points.

Copyright

© 2005 Jung-Hua Chou and Raylin Wu. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.